# SDR DL72L970647

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AILSE EMERG LIGHT INOP.  REPLACED CHARGER BASE, OP CK NORMAL PER MM.
